# SDR JJBA20250225031

- Difficulty date: February 19, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500896
- Aircraft time: 42,911 hours, 29,922 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

BLEED 1 LEAK MESSAGE ON EICAS DURING FLIGHT. INSPECTED CARGO BAY BLEED DUCTS. NO DEFECTS NOTED. INSPECTED BOTH PACKS FOR POSSIBLE LEAKS, NO DEFECTS NOTED. INSPECTED LH PYLON FOR ANY POSSIBLE LEAKS NO LEAKS NOTED. ALL LEAK INSPECTIONS WERE PERFORMED USING END 1 BLEED AND APU BLEED. COULD NOT DUPLICATE BLEED 1 LEAK MESSAGE. PERFORMED BLEED SYS 1 LEAK CHECKED. FOUND #5 THERMAL SENSOR UNDER BELLY IS CORRODED AND RUSTY. REMOVED AND REPLACED #5 THERMAL SENSOR. OPS CHECK SAT. NO DEFECTS NOTED AT THIS TIME.
